Ask The Doctor > Pending > Bad reaction to medication possibly or gland issue?

Bad reaction to medication possibly or gland issue?

Patient: I have a lot going on… I am only 19. First off I have gained about 90 pounds in the last two years. The weight started piling on after I was removed from Depo Provera. I had a really bad reaction to it where I bled for three months straight. I was then put on TriNesa for a year and I had to stop a year later because I have no health insurance anymore. That was in November of 2011. Since that I have not had a period. I am not pregnant either. I am also tired all of the time and sleep constantly. I am always depressed and sluggish as well. Just recently parts of my body have been going numb for no reason. I have hairy toes so I have good circulation. I also have an uncontrollable appetite. I can eat a ton of fiber and still be hungry. Is there anyway of knowing whats wrong with me? I am scared now.

 

 

Doctor:

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment